On moment measures of departure from the normal and exponential laws

C. C. Heyde*, J. R. Leslie

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    16 Citations (Scopus)

    Abstract

    For scale mixtures of distributions it is possible to prescribe simple moment measures of distance. In the case of departure from the normal and exponential laws of scale mixtures of the normal and exponential, these distances may be taken as the kurtosis and half the squared coefficient of variation minus one respectively. In this paper these measures of distance are exhibited as bounds on the uniform metric for the distance between distribution functions. The results considerably sharpen earlier results of a similar character in [2].

    Original languageEnglish
    Pages (from-to)317-328
    Number of pages12
    JournalStochastic Processes and their Applications
    Volume4
    Issue number3
    DOIs
    Publication statusPublished - 1976

    Fingerprint Dive into the research topics of 'On moment measures of departure from the normal and exponential laws'. Together they form a unique fingerprint.

    Cite this